Volume 2, Number 4
Previous Issue Next Issue

J. Ding & N. H. Rhee


East Asian J. Appl. Math.,2 (2012), pp. 277-284.

Preview Full PDF 177 2060 Abstract

Roger J. Hosking & Fausto Milinazzo


East Asian J. Appl. Math., 2 (2012), pp. 285-308.

Preview Full PDF 185 2000 Abstract

Jiwoon Kim, Dongwoo Sheen & Sungwon Shin


East Asian J. Appl. Math., 2 (2012), pp. 309-325.

Preview Full PDF 181 2128 Abstract

Raymond H. Chan, Min Tao & Xiaoming Yuan


East Asian J. Appl. Math., 2 (2012), pp. 326-341.

Preview Full PDF 161 1967 Abstract

L. H. Wiryanto & H. B. Supriyanto


East Asian J. Appl. Math., 2 (2012), pp. 342-352.

Preview Full PDF 167 1810 Abstract

Hao Jiang, Xi Chen, Yushan Qiu & Wai-Ki Ching


East Asian J. Appl. Math., 2 (2012), pp. 353-372.

Preview Full PDF 145 1838 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard